A Glivenko-Cantelli theorem for the empirical distribution function of uniform m-step spacings

Research output: Contribution to journalArticleScientificpeer-review

227 Downloads (Pure)
Original languageEnglish
Pages (from-to)23-27
Number of pages4
JournalPublications de l'Institut de Statistique de l'Universite de Paris
Volume32
Issue number4
Publication statusPublished - 1987

Cite this

@article{74e2221908d5453a94737c5df383f2c3,
title = "A Glivenko-Cantelli theorem for the empirical distribution function of uniform m-step spacings",
author = "J.H.J. Einmahl",
note = "Pagination: 4",
year = "1987",
language = "English",
volume = "32",
pages = "23--27",
journal = "Publications de l'Institut de Statistique de l'Universite de Paris",
issn = "0553-2930",
number = "4",

}

A Glivenko-Cantelli theorem for the empirical distribution function of uniform m-step spacings. / Einmahl, J.H.J.

In: Publications de l'Institut de Statistique de l'Universite de Paris, Vol. 32, No. 4, 1987, p. 23-27.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A Glivenko-Cantelli theorem for the empirical distribution function of uniform m-step spacings

AU - Einmahl, J.H.J.

N1 - Pagination: 4

PY - 1987

Y1 - 1987

M3 - Article

VL - 32

SP - 23

EP - 27

JO - Publications de l'Institut de Statistique de l'Universite de Paris

JF - Publications de l'Institut de Statistique de l'Universite de Paris

SN - 0553-2930

IS - 4

ER -